I had nose and sinusitis surgery. After this operation, I used antibiotic and Ibrufen. When I was worst, I used Ibrufen and it made me feel better for 24 hours. However 24 hour after, I returned to feel bad. Then I took again, until I finished this drug. I don't take this drug for 1 month. I search that these drugs can be harmful for intestinal permeability that cause chronic fatigue. https://www.ncbi.nlm.nih.gov/pubmed/19148789 Antibiotic or Ibrufen is responsible for my fatigue, or both. Because before surgery, I was very healthy. I think most of us don't recognize that all drugs damage our cells, which bring us chronic fatigue. I start to have leaky gut diet and consume such supplement, L glutamine, Zinc, Magnesium, Coenzym q10, Coconut oil and Digestive Enzyme. Also, It is recommended that Colostrum can be benefical for leaky gut, especially when NSAID's cause leaky gut, however it's a dairy product which I cannot tolerate. https://www.ncbi.nlm.nih.gov/pubmed/11352778 Do you have any idea about Ibrufen and Colostrum? And What is your suggestion for me?